MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES

ZOLL MEDICAL CORPORATION E SERIES
Model Number E SERIES
Medical Device Problem Code Improper Alarm (2951)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
 
Event or Problem Description
Complainant alleged a routine shift check by a clinician, the device displayed a "defib pad short" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During disassembly of the device to determine root cause, the technician found that the screws used to install the soft case bracket were the incorrect screws.The screws the customer used were too long which penetrated the lower housing and pierced a hole in a system interconnection cable.The system interconnection cable and lower housing were replaced.This report has been attributed to user mis-handling.Analysis of reports of this type has not identified an increase in trend.

Brand Name
E SERIES
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6632016
Report Number1220908-2017-01330
Device Sequence Number13779497
Product Code MKJ
UDI-Device Identifier00847946009717
UDI-Public00847946009717
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1